Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP side effects
Apr 13, 2008

I had a risk contact three weeks ago and am currently on a PEP treatment with Epivir + Viread + Kaletra. Apparently, the risk is considered very feeble at this point. The only thing persistent up to now was diarrhoea. Two days ago I woke up and had a dizzy feeling in the head, like everything was spinning. A doctor detected high blood pressure, this went away the second day. Unfortunately the dizzyness remains, still on the third day. No fever or any other notable things. Could this be considered as a side-effect of the medication ?

Response from Dr. Young

Thanks for your post.

I wouldn't think that dizziness to be a side effect of the medications that you're taking. More commonly, dizziness is causes by inner ear infections; either way, it's good that your in touch with your doctor about your symptoms.

BY



Previous
GERD reaction
Next
Conflicting Advice - Resistance Tests

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement